Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On differentiable functions


Author: Fu Cheng Hsiang
Journal: Bull. Amer. Math. Soc. 66 (1960), 382-383
DOI: https://doi.org/10.1090/S0002-9904-1960-10462-4
MathSciNet review: 0118791
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. A. Clarkson, A property of derivatives, Bull. Amer. Math. Soc. vol. 53 (1947) p. 124-125. MR 19712


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10462-4

American Mathematical Society